# SDR DALA2024031303283

- Difficulty date: March 10, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,261 hours, 41,918 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: UNKNOWN
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 9524 -GEAR/DE- THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC APPROACHING ATL DUE TO THE LEFT AND RIGHT "GEAR UNSAFE" INDICATIONS WITH THE GEAR HANDLE UP. THE AIRCRAFT ALSO HAD A LOSS OF FLAP/SLAT INDICATION ON APPROACH. CORRECTIVE ACTION: MAINTENANCE CYCLED THE CIRCUIT BREAKERS AND THE PSEU FAILED THE RETURN TO SERVICE TESTS. SEE LOG PAGE #0237343 FOR COMPLETE REPAIR. (LP #5459026)
